# SDR ASOA201709227015

- Difficulty date: September 20, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 376
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RAPID DECOMPRESSION IN FLIGHT AT FL360. REMOVED AND REPLACED DIGITAL CONTROLLER. OPS CHECK GOOD. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
